# SDR DHL2004873522

- Difficulty date: November 22, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOORBEAM FLANGE CORRODED AT STA FS 1360.000 LBL 47 TO LBL 50 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 1G TR  53-124.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  FABRICATED REPAIR ANGLE (EXTRUSION 7075-T6511 0.120) IAW SRM 53-2-0 FIG 1G SHEET 1-2, SRM 53-7-3 FIG 10.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED REPAIR ANGLE IAW SRM 53-2-0 FIG 1G SHEET 1-2, SRM 51-1-20D PG 9, SRM 51-1-15 PG 1.
